# SDR SWIA2019121746898

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR LOWER FLOOR SILL IS CORRODED. FLAGGED (C-CHECK) RO 12/13/2019  REPLACED WITH NEW PART PAX DOOR LOWER FLOOR SILL REF SRM, SEE CONTINUATION CARD FOR DETAILS.
